# SDR WX0A2022052374095

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 62,971 hours, 24,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BY L1 DOOR - MOUNTING BRACKET BROKEN AND BATTERY INOP / REMOVED & REPLACED EMERGENCY FLASHLIGHT MOUNTING BRACKET AND BATTERY IAW A320 LOPA A2250014L03 AND IPC 25-65-53-01. OPS CHECK GOOD."
